Journal article icon

Journal article

PHOTODETACHMENT OF ELECTRONS FROM DIPOLAR ANIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1021/j100322a028

Authors


Journal:
JOURNAL OF PHYSICAL CHEMISTRY More from this journal
Volume:
92
Issue:
11
Pages:
3173-3181
Publication date:
1988-06-02
DOI:
EISSN:
1541-5740
ISSN:
0022-3654
Pubs id:
pubs:52885
UUID:
uuid:62dcc0ac-12b9-492f-95b5-2c1ad0a3ec14
Local pid:
pubs:52885
Source identifiers:
52885
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP